# SDR SWAA2021081797592

- Difficulty date: June 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS887 HAS CORROSION AROUND NUT PLATE HOLES RBL10 TO LBL10 WL156 / EVALUATED CORROSION ON ACB FLOOR SPLICE STRAP; BS887; FOUND TO BE OUT OF LIMITS; DUE TO NO LIMITS IN SRM.51-10-02-0G-0. REMOVED DAMAGED SPLICE STRAP; LOCATED; DRILLED AND INSTALLED NEW FLOOR SPLICE STRAP; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; IPC 53-42-11-30.
